RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shishmarin, Andrey Igorevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:144
Full texts:34
References:28

http://www.mathnet.ru/eng/person96534
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. L. Bel'tyukov, A. I. Shishmarin, V. I. Lad'yanov, “Viscosity of $\mathrm{Fe}_{90}\mathrm{B}_x\mathrm{Si}_{(10-x)}$ melts”, TVT, 53:2 (2015),  315–318  mathnet  elib; High Temperature, 53:2 (2015), 302–304  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020